RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1967, Volume 12, Issue 3  


A contribution to the theory of aproximately mindmax detecting of a vector signal in a Gaussian noise
Yu. V. Linnik, Yu. V. Prokhorov, O. V. Shalaevskii
401
An asymptotic expansion for the distribution of the maximum likelihood estimation of a vektor parameter
N. M. Mitrofanova
418
On the imbedding of an infinitely divisible distribution in a one-parameter convolution semigroup
K. R. Parthasarathy
426
On the Gaussian homogeneous fields with given conditional distributions
Yu. A. Rozanov
433
On the number of intersections of a level by a Gaussian stochastic process. II
Yu. K. Belyaev
444
О сходимости к диффузионным процессам
A. A. Borovkov
458
Limit theorem for some functionals of random walks
G. N. Sytaya
483
Ergodic theorems for a class of Markov processes
M. G. Shur
493
On the Chebyshev–Cramér asymptotic expansions
I. A. Ibragimov
506
The probability properties of bilinear expansions in Hermite polynomiels
O. V. Sarmanov, Z. N. Bratoeva
520
Igor' Vladimirovich Girsanov (photo)
Igor' Vladimirovich Girsanov (obituary)
E. B. Dynkin, A. N. Kolmogorov, B. T. Polyak, M. I. Freidlin
532

Short Communications
On small perturbations of coefficients of a diffusion process
M. I. Freidlin
536
On a class degenerative diffusion processes
I. M. Sonin
540
On the limit behaviour of the solution of a stochastic diffusion equation
G. L. Kulinich
548
Integral equations and some limit theorems for additive functionals of Markov processes
N. I. Portenko
551
On $M$-divisibility of stable laws of stable laws
V. M. Zolotarev
559
On a refinemet of the central limit theorem and its global version
Yu. P. Studnev, Yu. I. Ignat
562
Characterization of the normal law by the property of partial sufficiency
A. M. Kagan, O. V. Shalaevskii
567
On statistical tests for a simple hypotheses in the case of multy-dimensional normal distribution
A. E. Zaslavskii
569
On the number of observations necessary for the distinction between two proximate hypotheses
I. N. Volodin
575
A stochastic integral for operator-valued functions
N. N. Vakhania, N. P. Kandelaki
582

Letter to the Editor
Letter to the Editor
A. D. Solov'ev
586
Letter to the Editor
I. V. Ostrovskii
586

Reviews and Bibliography
Рецензия на книгу Н. Cramer, M. R. Leadbether “Stationary and related stochastic processes. Sample function properties and their applications”Беляев
Yu. K. Belyaev
588

New Books
New Books
Z. V. Mikhailova
590
Теория вероятностей и ее применения Theory of Probability and its Applications
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020